fbpx

How do you get serotonin syndrome?

Generally, mild and more severe cases of serotonin syndrome is caused by taking too much medication (or a combination of medications) that alter serotonin levels. For example, taking a combination of antidepressants, or taking antidpressants with pain pills may increase the risk of serotonin syndrome.

Related Posts

Start Your Road To Recovery

 (772) 408-5871

New Admissions Hotline

Contact Us

Please note: For medical emergencies, please call 911. For other urgent matters, please call our admissions line (772) 408-5871. Submissions after-hours, weekends, or holidays may experience a longer response time.

Insurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie HospitalInsurance Port St Lucie Hospital

Call Now
Directions